# SDR DALA2022100406457

- Difficulty date: October 4, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 53,992 hours, 24,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 WORKING WORKCARD. EMERGENCY EXIT IDENTIFIER INSPECTION. CORRECTIVE ACTION: R/R CORRECT EMERGENCY EXIT INDICATORS AT 2L AND 4R PER B757 AMM 33-51-10 AND B757 AIPC 33-50-02-02. OPS CHECK GOOD. (8911350)
